# SDR UALA2011110706062

- Difficulty date: November 4, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 60,554 hours, 21,211 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Unsecure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R DOES NOT ARM.  RE-SECURED LOOSE D-RING STRAP BLOCKING GIRT BAR, OPS CHECKS GOOD.
